MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 7; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 7; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-06-135
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to infection and loosening of the femoral stem at the cement to implant interface.Competitor bone cement was used.It was converted from a hemi to a total hip replacement.No surgical delay noted.Doi: (b)(6) 2020, dor: (b)(6) 2020, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT BASIC CEMENTED SZ 7
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10803591
Report Number1818910-2020-24142
Device Sequence Number3694402
Product Code JDI
UDI-Device Identifier10603295059806
UDI-Public10603295059806
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-06-135
Device Catalogue Number157006135
Device Lot NumberD19080946
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENTRALIZER 13.0; MODULAR CATHCART BALL 56MM OD; SUMMIT BASIC CEMENTED SZ 7; TAPERED SPACER ARTICUL/EZE +0; CEMENTRALIZER 13.0; MODULAR CATHCART BALL 56MM OD; SUMMIT BASIC CEMENTED SZ 7; TAPERED SPACER ARTICUL/EZE +0
Outcome Attributed to Adverse Event Required Intervention;